MathSciNet Relay Station
MathSciNet bibliographic data
MR2247971 14G05 (14C15 14F30 14G15)
Esnault, Hélène Deligne's integrality theorem in unequal characteristic and rational points over finite fields. With an appendix by Pierre Deligne and Esnault. Ann. of Math. (2) 164 (2006), no. 2, 715–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement